# SDR HNAA2017051200167

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 41,332 hours, 38,141 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC HYD PUMP NR 2 CIRCUIT BREAKER FOUND TRIPPED. STRONG ELECTRICAL ODOR WHEN MAINT RESET THE CIRCUIT BREAKER.  CIRCUIT BREAKER PULLED. TRIPPED AGAIN WHEN POWER APPLIED.      INSPECTED UNDER COCKPIT FLOOR. NO ODOR OR DEFECTS NOTED.  POWERED ACFT DOWN AND BACK UP. RESET THE CIRCUIT BREAKER.  OPERATED HYDRAULIC PUMPS. OPS CHECKED NORMAL.   OKAY FOR SERVICE.
